MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D013
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that that patient's communicator displayed a red call doctor (rcd) icon, which indicates a potential issue with their implantable cardioverter defibrillator (icd).Boston scientific technical services (ts) referred the patient to their following physician.A remote interrogation was performed and the right atrial (ra) lead and right ventricular (rv) lead exhibited out-of-range (oor) pacing impedances.The patient's ra and rv leads were non-boston scientific products.This icd system remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent impedance measurements with no objective evidence of a malfunction or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description
This supplemental report is being filed as the conclusion code was updated.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9147444
Report Number2124215-2019-19888
Device Sequence Number2664898
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/24/2016
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number101355
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR